A. Favini


Identification problem for possibly degenerate evolution equations on Banach spaces are considered. Such inverse problems are changed to direct differential problem, whose regular solvability has had recently large development. Some applications to concrete PDEs are given.


inverse problem, degenerate differential equation, linear relation, perturbation method.

Full Text:



Al Horani M., Favini A. An Identification Problem for a First-Order Degenerate Differential Equations. Journal of Optimization Theory and Applications, 2006, no. 130, pp. 41-60.

Al Horani M., Favini A. Degenerate First-Order Linear Problems in Banach Spaces. Nonlinear Analysis, 2012, vol. 75, pp. 68-77.

Al Horani M., Favini A. First-Order Inverse Evolution Equations. Evolution Equations and Control Theory, 2014, vol. 3, no. 3 pp. 355-361.

Engel K.-J., Nagel R. One-Parameter Semigroups for Linear Evolution Equations. New York, Berlin, Springer-Verlag, 1999.

Favaron A., Favini A. Fractional Powers and Interpolation Theory for Multivalued Linear Operators and Applications to Degenerate Differential Equations. Tsukuba Journal of Mathematics, 2011, vol. 35, no. 2, pp. 259-323.

Favaron A., Favini A. On the Behaviour of Singular Semigroups in Intermediate and Interpolation Spaces and Its Applications to Maximal Regularity for Degenerate Integro-Differential Evolution Equations. Abstract and Applied Analysis, 2013, vol. 2013, pp. 1-37.

Favaron A., Favini A., Tanabe Н. Petrubation Methods for Inverse Problems on Degenerate Differential Equations, to appear.

Favini A., Lorenzi A., Tanabe Н. Direct and Inverse Problems for Systems of Singular Differential Boundary Value Problems. Electronic Journal of Differential Equations, 2012, vol. 2012, pp. 1-34.

Favini A., Lorenzi A., Marinoschi G., Tanabe Н. Perturbation Methods and Identification Problems for Degenerate Evolution Systems. Advances in Mathematics, Invited Contributions at the Seventh Congress of Romanian Mathematicians, Brasov, 2011. Brasov, Publishing House of the Romanian Academy, 2013, pp. 145-156.

Favini A., Lorenzi A., Tanabe Н. A General Approach to Identification Problems. New Prospects in Direct, Inverse and Control Problems for Evolution Equations, 2014, vol. 10, pp. 107-119.

Favini A., Lorenzi A., Tanabe Н. A First-Order Regular and Degenerate Identification Differential Problems. Abstract and Applied Analysis, 2014, vol. 2014, pp. 1-42.

Favini A., Lorenzi A., Tanabe Н. Direct and Inverse Degenerate Parabolic Differential and Interpolation Equations with Multivalued Operators, to appear.

Favini A., Lorenzi A., Tanabe Н. Degenerate integro-differential equations of parabolic type with Robin boundary conditions: L^2-theory. Journal of the Mathematical Society of Japan, 2009, vol. 61, no. 1, pp. 133-176.

Favini A., Marinoschi G. Identification for Degenerate Problems of Hyperbolic Type. Applicable Analysis, 2012, vol. 91, no. 8, pp. 1511-1527.

Favini A., Tanabe Н. Degenerate Differential Equations of Parabolic Type and Inverse Problems. Proceedings of Seminar on PDEs in Osaka 2012. Osaka, Springer, 2013, pp. 89-100.

Favini A., Yagi A. Degenerate Differential Equations in Banach Spaces . New York, Marcel Dekker, 1999.

Fedorov V.E., Urazaeva A.V. An Inverse Problem for Linear Sobolev Type Equations. Journal of Inverse and Ill-Posed Problems, 2004, vol. 12, no. 4, pp. 387-395.

Lunardi, A. Analytic Semigroups and Optimal Regularity in Parabolic Problems. Basel, Birkhauser Verlag, 1995.

Galakhov E.I., Skubachevskii A.L. On Feller Semigroups Generated by Elliptic Operators with Integro-Differential Boundary Conditions. Journal of Differential Equations , 2001, vol. 176, pp. 315-355.

Skubachevskii A.L. On Some Problems for Multidimensional Diffusion Process. Soviet Math. Dokl., 1990, vol. 40, no. 1, pp. 75-79.

Skubachevskii A.L. Nonlocal Elliptic Problems and Multidimensional Diffusion Processes. Russian J. of Mathematical Physics, 1995, vol. 3, no. 3, pp. 327-360.

Wahl W. von: Neue Resolventenabsch aatzungen faur Elliptische Differentialoperatoren und Semilineare Parabolische Gleichungen. Abh. Math. Sem. Univ. Hamburg, 1977, vol. 46, pp. 179-204 (in German).

Wild C. Semi-Groupes de Croissance a < 1 Holomorphes. C.R. Acad. Sci. Paris S'er, 1977, no. 285, pp. 437-440 (in French).


  • There are currently no refbacks.